# SDR RAIA00209238

- Difficulty date: August 15, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 14,003 hours, 15,809 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,531 hours, 12,504 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114HR
- Part serial: 75107
- Condition: Fod
- Part time: 12,531 hours, 12,504 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5563-SPI - CREW REPORTED POSSIBLE BIRD INGESTION DURING DECENT INTO STL. MAINTENANCE FOUND DAMAGE BEYOND ON-WING REPAIR AND REMOVED AND REPLACED THE #2 ENGINE, LK AND OPS CK OK.
